The Elementary Theory of Interval Real Numbers

Mathematical Logic Quarterly 31 (1‐6):89-95 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

reprint Comer, Stephen D. (1985) "The Elementary Theory of Interval Real Numbers". Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31(1-6):89-95

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 102,546

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Order‐free Recursion on the Real Numbers.Vasco Brattka - 1997 - Mathematical Logic Quarterly 43 (2):216-234.
A note on the axiomatisation of real numbers.Thierry Coquand & Henri Lombardi - 2008 - Mathematical Logic Quarterly 54 (3):224-228.
Continued fractions of primitive recursive real numbers.Ivan Georgiev - 2015 - Mathematical Logic Quarterly 61 (4-5):288-306.
Non-constructive Properties of the Real Numbers.J. E. Rubin, K. Keremedis & Paul Howard - 2001 - Mathematical Logic Quarterly 47 (3):423-431.
Some elementary results in intutionistic model theory.Wim Veldman & Frank Waaldijk - 1996 - Journal of Symbolic Logic 61 (3):745-767.
Provability in Elementary Type Theory.Peter B. Andrews - 1974 - Mathematical Logic Quarterly 20 (25‐27):411-418.

Analytics

Added to PP
2013-12-01

Downloads
23 (#966,467)

6 months
9 (#430,974)

Historical graph of downloads
How can I increase my downloads?